Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Lauren
Guest
 
Posts: n/a
Default withdrawals

Under my doctor's supervision I have been attempting to ween myself off of celexa since it's given me a general feeling of emotional numbness. She suggested I go from 40mg to 20mg a day for one week then stop taking them altogether. Today is my 8th day off of celexa and this has been the worst week of my life. The only reason I feel depressed is cause I've felt like such crap. I have constant dizziness and vertigo, headaches, exhaustions, "electric zaps", etc. I feel cheated that my doctor didn't warn me that this might be the side effects of stopping and I'm pissed at the entire medical profession. I finally couldn't take it anymore and took a pill this morning. I worked so hard to get off of heroin when I was younger and now I'm stuck addicted to another drug thanks to the professionals? What's up with that????
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Celexa/withdrawals Stephen Celexa 0 09-26-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:56 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.